MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8343386
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros digoxin (dgxn) results were obtained from a non-vitros biorad quality control processed using vitros chemistry products dgxn slides lot 1935-0272-7462 on a vitros 5600 integrated system.The investigation could not determine an assignable cause of the lower than expected qc results.An issue related to the biorad level 3 control fluid could not be confirmed or ruled out as a contributor of the lower than expected results as no information was provided about the customer's protocol regarding the biorad control fluids or how many vials were used during the timeframe of the event.Based on historical quality control results using all three levels of the biorad controls, an issue related to vitros dgxn slides lot 1935-0272-7462 could not be ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros dgxn lot 1935-0272-7462.Vitros crbm diagnostic precision testing as well as vitros dgxn within run precision testing results processed on the vitros 5600 integrated system were within ortho acceptable guidelines.However, as no known precision testing was performed around the initial timeframe of the event, an instrument related issue cannot be entirely ruled out as a contributing factor of the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros digoxin (dgxn) results were obtained from a non-vitros biorad quality control processed using vitros chemistry products dgxn slides lot 1935-0272-7462 on a vitros 5600 integrated system.Biorad lot 85350 level 3 results of 1.97, 1.42, 1.41, 1.91, 1.92, 1.95, 2.01, 1.98, 1.86, 2.01, 1.64, 2.01, 1.92, 2.00, 1.52, 1.58 and 1.80 nmol/l vs.The expected result of 2.688 nmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected results were from a non-patient quality control fluid and were not reported outside of the laboratory.There have been no reported allegations of patient harm as a result of this event.This report is number six of seventeen mdrs for this event.Seventeen 3500a forms are being submitted for this event as seventeen devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS DGXN SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21630449
Report Number1319809-2025-00033
Device Sequence Number8479636
Product Code LFM
UDI-Device Identifier10758750004782
UDI-Public(01)10758750004782(17)250315(11)241023(10)193502727462
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Catalogue Number8343386
Device Lot Number1935-0272-7462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown